# SDR AALA200802255

- Difficulty date: August 31, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N18066
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 509
- Aircraft time: 53,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY LIGHT ASSEMBLY AT SEAT 31G MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 31G.  SYSTEM GROUND CHECKED NORMAL OPS.
